Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 764894, 14 pages
http://dx.doi.org/10.1155/2012/764894
Research Article

Numerical Studies for Fractional-Order Logistic Differential Equation with Two Different Delays

1Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt
2Department of Mathematics, Faculty of Science, Benha University, Benha 15318, Egypt
3Department of Mathematics, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 10 March 2012; Revised 17 June 2012; Accepted 4 July 2012

Academic Editor: J. Biazar

Copyright © 2012 N. H. Sweilam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. H. Sweilam, M. M. Khader, and A. M. S. Mahdy, “Numerical Studies for Fractional-Order Logistic Differential Equation with Two Different Delays,” Journal of Applied Mathematics, vol. 2012, Article ID 764894, 14 pages, 2012. doi:10.1155/2012/764894